Abstracts of Volume 20 Number 4, 2009

Zhang, Z. & Li, H. 2009: The genus Pancalia Stephens (Lepidoptera: Cosmopterigidae) of China, with description of a new species. - Entomol. Fennica 20: 268-274.

The Chinese species of the genus Pancalia Stephens are reviewed, with five species and one subspecies treated. Pancalia wuyiensis sp. n. is described as new, P. isshikii amurella Gaedike is newly recorded for the Chinese fauna, and P. aureatus Yang is redescribed with the male genitalia given for the first time. Images of adults and genitalia of the examined species are provided, along with a key to the Chinese species and subspecies.